Would you have Blood creatinine increased when you have Urinary tract infection?
Summary: Blood creatinine increased is found among people with Urinary tract infection, especially people who are female, 60+ old, also have High blood pressure, and take medication Ciprofloxacin.
We study 231 people who have Blood creatinine increased and Urinary tract infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Urinary tract infection and Blood creatinine increased >>>
Urinary tract infection
Urinary tract infection can be treated by Macrobid, Cipro, Ciprofloxacin Hydrochloride, Bactrim, Nitrofurantoin, Bactrim Ds. (latest reports from 73,250 Urinary Tract Infection patients)
Blood creatinine increased
Blood creatinine increased has been reported by people with high blood pressure, kidney transplant, multiple myeloma, pain, diabetes. (latest reports from 40,929 Blood creatinine increased patients)
On Jan, 13, 2015: 231 people who have urinary tract infection and Blood Creatinine Increased are studied.
Gender of people who have urinary tract infection and experienced Blood creatinine increased * :
|Blood creatinine increased||64.39%||35.61% |
Age of people who have urinary tract infection and experienced Blood creatinine increased * :
|Blood creatinine increased||0.39%||2.33%||0.00%||2.33%||7.75%||5.43%||6.20%||75.58% |
Severity of the symptom * :
Top co-existing conditions for these people * :
- Hypertension (27 people, 11.69%)
- Diabetes mellitus (14 people, 6.06%)
- Atrial fibrillation (14 people, 6.06%)
- Cardiac failure (13 people, 5.63%)
- Prophylaxis (13 people, 5.63%)
- Constipation (12 people, 5.19%)
- Type 2 diabetes mellitus (10 people, 4.33%)
- Insomnia (10 people, 4.33%)
- Pain (9 people, 3.90%)
- Cystitis (9 people, 3.90%)
Most common drugs used by these people * :
- Ciprofloxacin (60 people, 25.97%)
- Aspirin (57 people, 24.68%)
- Furosemide (39 people, 16.88%)
- Simvastatin (23 people, 9.96%)
- Cipro (22 people, 9.52%)
- Levofloxacin (21 people, 9.09%)
- Bactrim (21 people, 9.09%)
- Torsemide (20 people, 8.66%)
- Lisinopril (19 people, 8.23%)
- Cotrim (19 people, 8.23%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Urinary Tract Infection and Blood Creatinine Increased?
You are not alone! Join a mobile support group:
- support group for people who have Blood Creatinine Increased and Urinary tract infection
- support group for people who have Urinary tract infection
- support group for people who have Blood Creatinine Increased
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Warfarin and urinary infections (1 answer)
HELP! Hello we are in the UK - my husband had an aortic valve replacement 4 years ago - he is now 61 and on warfarin. Over the past few years, since his AVR, he has had about 4/5 urinary infections which have caused him to be hospitalised with very high temperature/rigors etc. The medical profession in the UK seem to think there is no correlation between warfarin and urinary infections. He has been checked out to see if there is a problem with his bladder/prostrate/kidneys but all are okay and the only link we can see is when his warfarin is increased to a high dose (10mg or above) he gets this infection.
Has anyone else experienced this or does anyone know where I could go for more information on a possible link?
Thank you for your help.
- Can i take my macrobid while i have a hangover? is it safe?
Help me please! I really need to know if I can take my pill (macrobid) when I have a hangover
- Does a side effect exist through maca (nutrition supplement from peru) like urinary tract infection or a kidney infection? (1 answer)
Burn feelings in the urethra (bottom of penis) during pee and (soft) stitches in the kidneys
- Did anyone get sore throat while undergoing medication for uti
I had been diagnosed with UTI last week. I had been experiencing pain when unrinating thus I consulted my OBGyne for I had been once checked by a Urologist and told me that my UTI is not related to any kidney problems thus recommending me to see an OBGyne.
My OBGyne told me that I take Zinnat twice a day for seven days. I had been taking my medicine since then. However, I had sore throat by the 6th day I had been taking the medicine. I am not sure whether I had sore throat due to the medication or for any other reasons. My next appointment with my OBGyne is three days away. I do not know whether I should tell her about it or wait till my appointment.
- Which drug for uti is less likely to cause low platelets - amoxicillin or trimethroprim
Years ago on two occasions (11 years in between) I had severe thrombocytopenia some weeks after taking Septrin (trimethroprim and sulfamethoxazole ). I now have a UTI which hasn't responded to home treatment and my doctor has offered trimethroprim or amoxicillin. I have also had megaloblastic anaemia, for which I was prescribed folic acid. That is now at a very low level. Which drug is safer in my case?
Does it help to take strong probiotics when on antibiotics, as I have a tendency to IBS with diarrhoea, although that is much improved now after diet changes.
More questions for: Urinary tract infection, Blood creatinine increased
You may be interested at these reviews (Write a review):
- Urinary track infection and bydureon
After 7 weeks of nausea vomiting and diarrhea I got a uti that was hard to get rid of. I also have an inflammation of sacaril nerve. Have had antibiotics and steroids. It is still hurting after 2 months.Don't know if this is connected but is a fact.
- I have twice developed a uti after injection of prolia
I have taken Prolia for 2 years..4 injections. After the last 2 injections within 2 weeks I developed severe cystitis and had to go on course of antibiotics. I am fearful of continuing this medication as the last infection caused me to be treated at the emergency room.
- Flagyl and hair loss
I was miserable already but the side effects of this medicine only compounded it. I have had severe diarrhea, stomach cramps, nausea, a horrible metallic taste in my mouth and worst of all I have patches of hair that have completely fallen out!! I am horrified that this medicine is even prescribed to people if these side effects are profound. I will be calling my dr for a new antibiotic, and I will NEVER take this "medicine" again!
- Temporary amnesia from uti
I developed a Urinary Tract Infection which caused sudden severe pain and temporary amnesia for about 5 hours. I am going to start a Candida diet and stop eating all sugars and yeast. This can take a long period of time but as I am 60 years old and have been eating sugar for most of my life, it won't happen overnight. The only medication that I take is Cipramil for Fibromyalgia. I suffer quite badly from Irritable Bowel Syndrome and must not have caffeine, dairy, or wheat. If I do, I pay the price. Sugar causes blisters in my mouth,and blisters under my breasts and armpits. If I don't have sugar, these symptoms go away. So after the amnesia episode, I will work harder at making myself healthy again.
More reviews for: Urinary tract infection, Blood creatinine increased
Comments from related studies:
From this study (1 year ago):
Maria on Dec, 12, 2012:
what is calonal 200 mg.?
I have a lymph nodes on my neck down to different parts of my body.My doctor says that my blood is infected.,but what kind of infection it is,they didn't told me...
Now.,what I am asking is...do I have to take calonal 200 mg.,even if I didn't have a fever???
do it help to lessen my lymph nodes???
Karen on Jan, 12, 2013:
Calonal 200mg is generic acetaminophen made by Showa Pharmaceutical in Japan. It will help reduce pain and swelling and was probably prescribed in conjunction with other medications. You need 6 hours in between doses (recommended). It does not matter if you have a fever, it was not prescribed for that.
Maria Cristaline Kuramoto on Jan, 20, 2013:
Hi I'm 27yrs old nw,I have lymph nodes all over my body.,the doctor said it's came up because of an infection of my blood...but they didn't know what the cause of this illness,can u help me to know where it came from?
by the way thank you for answering my question a few days ago...
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.